# SDR C2XA11CL239

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 29,837 hours, 22,275 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800101
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA FLT 5955 THE CREW REPORTED THE NR 1 BLEED VALVE WOULD NOT OPEN DURING FLIGHT.  CLOSED INDICATION ON THE EICAS.  THE AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 BLEED VALVE PUSHBUTTON SWITCH.  OPERATIONAL CHECKS WERE GOOD.
